# SDR DALA2023121110113

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 7,693 hours, 3,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

CA AND FO NOTICED A DIRTY SOCK SMELL ON T/O AND CLIMB UP TO FL 180. SMELL DISSIPATED AFTER THAT, NO ODOR IN CABIN. T/S PER AMDS 0550-2001 FOUND SOURCE OF SMELL TO BE #2 ENG, 203673. CONTINUED TROUBLESHOOTING #2 ENG PER AMDS WORK CARD 0550-6001. OPENED LPC PLUGS 1,2 AND 3 PER A220 AMP 72-31. OPENED HPC PLUG #2 PER A220 AMP 72-35 WIP 560320. ACCOMPLISHED BSI OF LPC AND HPC 2 FOR OIL CONTAMINATION REF AMDS 05-6001 STEPS 7 AND 8. WIP 129357. SEE IRREG. LOG# 4893716 FOR DET.REINSTALLED LPC BOROSCOPE PLUGS 1,2 AND 3 PER A220 AMP 72-31. REINSTALLED HPC PLUG #2 PER A220 AMP 72-35. WIP 560320. ENG REPLACED ON LP# 0098871, C/W MD LOG 0098619 AND AMDS 0550-2001 AND AMDS 0550- 9001-A220. A/C OK FOR SERVICE. (LP# 4893714)
